# SDR JJBA20130201001

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 30,945 hours, 42,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT IT WAS REPORTED THAT SEVERAL INTERIOR EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING TESTING.  GROUND MX CREW FOUND A RECESSED PIN IN A CONNECTOR PLUG.  THE PIN WAS REPAIRED AND ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
